# SDR DALA2016011200204

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES 2 EA AND PUNCTURE ON COUNTER SINK HOLE AT FUEL ACCESS PLATE 2301C. FUEL ACCESS DOOR 2301C WAS REPLACED IAW SRM 51-22-2A AND WILL BE INSTALLED UNDER CARD 5730-0655 JOB 001-0479.
